# SDR CA121108004

- Difficulty date: November 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: AN81510D
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, 1 ENGINE HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED AFTER FLAP RETRACTION.  THE HYDRAULIC FLUID QUANTITY INDICATION SHOWED 0.5 LITERS FOR THE NR 1 SYSTEM.  THE ACFT HAD AN UNEVENTFUL FLAPLESS LANDING. MAINTENANCE PERSONNEL FOUND THE LEAK AT THE INLET TO THE NR 1 SYSTEM HYDRAULIC MANIFIOLD. THE UNION ON THE MANIFOLD FROM THE ENGINE DRIVEN PUMP LINE WAS FOUND TO BE CRACKED AND ALSO THE 
O-RING HAD BEEN CUT.  A NEW UNION, O-RING AND ENGINE DRIVEN PUMP WERE INSTALLED AND THE ACFT RETURNED TO SERVICE.
